MAUDE Adverse Event Report: STRYKER SPINE-US XIA 3 VITALIUM ROD WITH HEX 6.0MM X 600MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

STRYKER SPINE-US XIA 3 VITALIUM ROD WITH HEX 6.0MM X 600MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Catalog Number 48232601
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 10/06/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A customer reported that a xia 3 rod fractured intra-operatively.The procedure was completed with no surgical delay.It was further reported that the patient experienced increased bleeding and that this may not be related to the event.
 
Additional Manufacturer Narrative
Additional data: b5, h3.H6 coding has been updated to reflect completion of the investigation.
 
Event or Problem Description
It was further reported that there was a 10-15 minute surgical delay and that the patient is doing well.

Brand Name
XIA 3 VITALIUM ROD WITH HEX 6.0MM X 600MM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
Manufacturer (Section G)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR   33610
Manufacturer Contact
matthew kelleher
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key23480460
Report Number0009617544-2025-00087
Device Sequence Number13318917
Product Code NKB
UDI-Device Identifier04546540608642
UDI-Public(01)04546540608642(11)240826(10)K3T
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K113666
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number48232601
Device Lot NumberK3T
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/06/2025
Supplement Date Received by Manufacturer12/12/2025
Initial Report FDA Received Date11/05/2025
Supplement Report FDA Received Date01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age62 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceAsian